# SDR AALA202109285412

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 12,105 hours, 4,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EVACUATION HORN AT 3L INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202109275412: REPLACED PSU PANEL AT 3L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-45.** (CLOSED)
